Epidemic models for complex networks with demographics

  • Received: 01 March 2014 Accepted: 29 June 2018 Published: 01 September 2014
  • MSC : Primary: 58F15, 58F17; Secondary: 53C35.

  • In this paper, we propose and study network epidemic models withdemographics for disease transmission. We obtain the formula of thebasic reproduction number $R_{0}$ of infection for an SIS model withbirths or recruitment and death rate. We prove that if $R_{0}\leq1$,infection-free equilibrium of SIS model is globally asymptoticallystable; if $R_{0}>1$, there exists a unique endemic equilibrium whichis globally asymptotically stable. It is also found thatdemographics has great effect on basic reproduction number $R_{0}$.Furthermore, the degree distribution of population varies with timebefore it reaches the stationary state.

    Citation: Zhen Jin, Guiquan Sun, Huaiping Zhu. Epidemic models for complex networks with demographics[J]. Mathematical Biosciences and Engineering, 2014, 11(6): 1295-1317. doi: 10.3934/mbe.2014.11.1295

    Related Papers:

  • In this paper, we propose and study network epidemic models withdemographics for disease transmission. We obtain the formula of thebasic reproduction number $R_{0}$ of infection for an SIS model withbirths or recruitment and death rate. We prove that if $R_{0}\leq1$,infection-free equilibrium of SIS model is globally asymptoticallystable; if $R_{0}>1$, there exists a unique endemic equilibrium whichis globally asymptotically stable. It is also found thatdemographics has great effect on basic reproduction number $R_{0}$.Furthermore, the degree distribution of population varies with timebefore it reaches the stationary state.
    加载中
    [1] Oxford University Press, Oxford, 1992.
    [2] Science, 286 (1999), 509-511.
    [3] Journal of Theoretical Biology, 235 (2005), 275-288.
    [4] J. Phys. A: Math. Theor., 40 (2007), 8607-8619.
    [5] e-print cond-mat/0301149, (2003).
    [6] J. Math. Biol., 28 (1990), 257-270.
    [7] in Mathematical Population Dynamics: Analysis of Heterogeneity (eds. O. Arino, D. Axelrod, M. Kimmel and M. Langlais), Theory of Epidemics, 1, Wuerz, Winnipeg, 1993, 33-50.
    [8] Applied Mathematics and Computation, 197 (2008), 345-357.
    [9] J. Math. Biol., 30 (1992), 717-731.
    [10] Proc. Natl. Acad. Sci. U.S.A., 101 (2004), 15124.
    [11] J. Math. Anal. Appl., 308 (2005), 343-364.
    [12] Phys. Rev. E, 69 (2004), 066105.
    [13] J. R. Soc. Interface, 2 (2005), 295-307.
    [14] Princeton University Press, 2007.
    [15] Proc. R. Soc. A, 115 (1927), 700-711.
    [16] Mathematical Biosciences, 203 (2006), 124-136.
    [17] Bulletin of Mathematical Biology, 71 (2009), 888-905.
    [18] Physica D, 238 (2009), 370-378.
    [19] World Scientific, 2009.
    [20] Phys. Rev. E, 64 (2001), 066112.
    [21] Eur. Phys. J. B, 26 (2002), 521-529.
    [22] Phys. Rev. E, 70 (2004), 030902.
    [23] Phys. Rev. E, 63 (2001), 066117.
    [24] Phys. Rev. Let., 86 (2001), 3200.
    [25] IMA Journal of Mathematics Applied in Medicine & Biology, 13 (1996), 245-257.
    [26] Phys. Rev. E, 77 (2008), 066101.
    [27] SIAM J. Appl. Math., 46 (1986), 368-375.
    [28] Rocky Mountain J. Math., 24 (1994), 351-380.
    [29] Mathematical Biosciences, 180 (2002), 29-48.
    [30] Siam J. Appl. Math., 68 (2008), 1495-1502.
    [31] Mathematical Biosciences, 190 (2004), 97-112.
    [32] Springer-Verlag, New York, 2003.
    [33] Canad. Appl. Math. Quart., 4 (1996), 421-444.

    © 2014 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
  • Reader Comments
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(29) PDF downloads(676) Cited by(31)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog